Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On composition series in finite groups


Author: Steven Bauman
Journal: Proc. Amer. Math. Soc. 38 (1973), 255-257
MSC: Primary 20D30
DOI: https://doi.org/10.1090/S0002-9939-1973-0311763-1
MathSciNet review: 0311763
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: Theorem. Let $ G$ be a finite group and $ H$ a solvable subgroup of $ G$. Suppose that the Schreier conjecture holds. Then $ G$ is solvable iff $ G$ has an $ H$-composition series.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D30

Retrieve articles in all journals with MSC: 20D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311763-1
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society